Global wellposedness to the generalized Oldroyd type models in R3

Tarek M. Elgindi, Jianli Liu

Research output: Contribution to journalArticlepeer-review

37 Scopus citations


It remains unknown whether smooth solutions of the 3D Oldroyd models exist globally in viscoelastic fluids. Using the trick of transferring dissipation, we get the global strong solutions of the generalized Oldroyd models in three dimensions, under the assumption that initial data is sufficiently small. It improves the result in two dimensions obtained by Elgndi and Rousset (2015) [4].

Original languageEnglish (US)
Pages (from-to)1958-1966
Number of pages9
JournalJournal of Differential Equations
Issue number5
StatePublished - Sep 5 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


  • Global well-posedness
  • Oldroyd B model
  • Strong solutions


Dive into the research topics of 'Global wellposedness to the generalized Oldroyd type models in R3'. Together they form a unique fingerprint.

Cite this